# SDR AALA202508291975

- Difficulty date: July 16, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE EXTERNAL POWER DOOR CUTOUT AFT EDGE HAS A SKIN CRACKED AROUND UPPER FASTENER SECURING AFT LATCH PAD. COMPLETED REPAIR. PER SRM 53-10-15-2R-4.
